Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An order topology in ordered topological vector spaces

Author: Lyne H. Carter
Journal: Trans. Amer. Math. Soc. 216 (1976), 131-144
MSC: Primary 46A40
MathSciNet review: 0390704
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An order topology $ \Omega $ that can be defined on any partially-ordered space has as its closed sets those that contain the (o)-limits of all their (o)-convergent nets. In this paper we study the situation in which a topological vector space with a Schauder basis is ordered by the basis cone. In a Fréchet space $ (E,\tau )$, we obtain necessary and sufficient conditions both for $ \tau \subset \Omega $ and for $ \tau = \Omega $. Characterizations of (o)- and $ \Omega $-convergence and of $ \Omega $-closed sets are obtained. The equality of the order topology with the strong topology in certain dual Banach spaces is related to weak sequential completeness through the concept of a shrinking basis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40

Additional Information

Keywords: (o)-convergence, Schauder basis, unconditional basis, shrinking basis, basis cone, normal cone, barrelled space, Fréchet space, Banach space
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society